Некоторые оценки решений эллиптических уравнений

В.И. Юдович

Matematiceskij sbornik (1962)

  • Volume: 101, Issue: suppl., page 229-244
  • ISSN: 0368-8666

How to cite


Юдович, В.И.. "Некоторые оценки решений эллиптических уравнений." Matematiceskij sbornik 101.suppl. (1962): 229-244. <http://eudml.org/doc/69508>.

author = {Юдович, В.И.},
journal = {Matematiceskij sbornik},
keywords = {partial differential equations},
language = {rus},
number = {suppl.},
pages = {229-244},
publisher = {Tipogr. Lissnera i Sobko},
title = {Некоторые оценки решений эллиптических уравнений},
url = {http://eudml.org/doc/69508},
volume = {101},
year = {1962},

AU - Юдович, В.И.
TI - Некоторые оценки решений эллиптических уравнений
JO - Matematiceskij sbornik
PY - 1962
PB - Tipogr. Lissnera i Sobko
VL - 101
IS - suppl.
SP - 229
EP - 244
LA - rus
KW - partial differential equations
UR - http://eudml.org/doc/69508
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.